Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2020, Volume 30, Issue 1, Pages 49–58 (Mi vuu709)  

MATHEMATICS

On the group of diffeomorphisms of foliated manifolds

A. Ya. Narmanov, A. N. Zoyidov

National University of Uzbekistan, ul. Universitetskaya, 4, Tashkent, 100174, Uzbekistan

Abstract: Now the foliations theory is intensively developing branch of modern differential geometry, there are numerous researches on the foliation theory. The purpose of our paper is study the structure of the group $Diff_{F}(M)$ of diffeomorphisms and the group $Iso_{F}(M)$ of isometries of foliated manifold $(M,F)$. It is shown the group $Diff_{F}(M)$ is closed subgroup of the group $Diff(M)$ of diffeomorphisms of the manifold $M$ in compact-open topology and also it is proven the group $Iso_{F}(M)$ is Lie group. It is introduced new topology on $Diff_{F}(M)$ which depends on foliation $F$ and called $F$-compact open topology. It's proven that some subgroups of the group $Diff_F(M)$ are topological groups with $F$-compact open topology.

Keywords: manifold, foliation, group of diffeomorphisms, compact open topology.

DOI: https://doi.org/10.35634/vm200104

Full text: PDF file (176 kB)
Full text: http://vm.udsu.ru/.../2020-1-4
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 22A05, 54H15, 57R50
Received: 01.02.2020
Language:

Citation: A. Ya. Narmanov, A. N. Zoyidov, “On the group of diffeomorphisms of foliated manifolds”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 30:1 (2020), 49–58

Citation in format AMSBIB
\Bibitem{NarZoy20}
\by A.~Ya.~Narmanov, A.~N.~Zoyidov
\paper On the group of diffeomorphisms of foliated manifolds
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2020
\vol 30
\issue 1
\pages 49--58
\mathnet{http://mi.mathnet.ru/vuu709}
\crossref{https://doi.org/10.35634/vm200104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000526106800004}


Linking options:
  • http://mi.mathnet.ru/eng/vuu709
  • http://mi.mathnet.ru/eng/vuu/v30/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:89
    Full text:27
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021